Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 09 > No. 3


On I-Convergent Sequence Spaces of Bounded Linear Operators Defined By A Sequence of Moduli

PP: 1475-1483
Vakeel A. Khan, Mohd Shafiq,
In this article we introduce and study sequence spaces CI (T ,F), CI 0 (T ,F) and BIĄ (T ,F) on the sequence of bounded linear operators with the help of a sequence F = ( fk) of modulus functions. We study some topological and algebraic properties, prove the decomposition theorem and study some inclusion relations on these spaces.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved